Facebook Pixel

is botox safe?

By April 25, 2014 - 2:25pm
Rate This

After having it injected in my forehead I had headaches ,ringing in my head on and off for weeks and fatigue.

Add a Comment1 Comments


Hello MaryAnne,

I am so sorry to hear that you are having these symptoms following a Botox injection.

As you may know, Botox is an injectable neuro-toxin used for the treatment of conditions ranging from chronic migraines to wrinkles.

Headaches are a reported side effect, but I am not aware of ringing in the head or fatigue being reported.

MaryAnne, have you mentioned this to the physician who gave you the injection? If not, I think you should. Please keep us updated.


April 25, 2014 - 5:11pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.